Asymptotics for the modified Witham equation

Nakao Hayashi, Pavel I. Naumkin, Isahi Sánchez-Suárez

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider the modified Witham equation (Equation Presented) where √a2-∂2x means the dispersion relation which correspond to nonlinear Kelvin and continental-shelf waves. We develop the factorization technique to study the large time asymptotics of solutions.

Original languageEnglish
Pages (from-to)1407-1448
Number of pages42
JournalCommunications on Pure and Applied Analysis
Volume17
Issue number4
DOIs
Publication statusPublished - 2018 Jul
Externally publishedYes

Keywords

  • Asymptotics of solutions
  • Modified Witham equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotics for the modified Witham equation'. Together they form a unique fingerprint.

Cite this